MathSciNet Relay Station
MathSciNet bibliographic data
MR680860 (84d:58046) 58F08 (26A18 39A11 39B10)
Smítal, J.; Smítalová, K. Structural stability of nonchaotic difference equations. J. Math. Anal. Appl. 90 (1982), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement